# SDR UHLA2013051700144

- Difficulty date: May 17, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 24,391 hours, 15,151 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Module
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEER FAIL ON GEAR EXTENSION.  EXECUTED GO AROUND, RAN QRH, MESSAGE CLEARED.  EXTENDED GEAR FOR SECOND APPROACH, MESSAGE RETURNED.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  PERFORMED FIM TASK 45-45-00-810-973A, MESSAGE CLEARED.  R & R STEERING CONTROL MODULE IAW AMM 32-53-01.
